# SDR SWAA2024100128838

- Difficulty date: August 21, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB RBL21 BS727B - BS767 WL156. MARKED<[01] REMOVED AND REPLACED SIDEWALL SUPPORT P/N 146A7502-51 LOT# 1574685-2. AT ACB RBL21 BS727B - BS767 WL156. PER SRM 51-40-02-0G-0 AND BOEING DWG 147A7500.;[02] JOB CARD COMPLETED.;[03] REMOVED AND REPLACED SIDEWALL SUPPORT P/N 146A7502-51 LOT# 1574685-2. AT ACB RBL21 BS727B - BS767 WL156. PER SRM 51-40-02-0G-0 AND BOEING DWG 146A7500 REV-;[04] RII VERIFIED CORRECTIVE ACTION ITEM 3; CARD COMPLETE.
